MathSciNet Relay Station
MathSciNet bibliographic data
MR168103 (29 #5368) 65.20
Podolsky, Boris; Denman, Harry H. Conditions on minimization criteria for smoothing. Math. Comp. 18 1964 441–448.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement